MathSciNet Relay Station
MathSciNet bibliographic data
MR783536 (86h:58138) 58G25
Brooks, Robert The bottom of the spectrum of a Riemannian covering. J. Reine Angew. Math. 357 (1985), 101–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement